MathSciNet Relay Station
MathSciNet bibliographic data
MR256452 60.40
Johnson, D. Paul On a class of stochastic processes and its relationship to infinite particle gases. Trans. Amer. Math. Soc. 132 1968 275–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement